Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 585716, 1 page

Advances in Nonlinear Complexity Analysis for Partial Differential Equations

1School of Mathematics and Statistics, Yunnan University, Kunming 650091, China
2Institute of Applied Mathematics and System Sciences, Academy of Sciences of China, Beijing 100080, China
3National Engineering Laboratory for Modern Silk, Soochow University, Suzhou 215123, China
4Department of Mathematics, HITEC University, Taxila Cantt, Pakistan
5Department of Mechanical Engineering, Ohio State University, Columbus, OH 43210, USA
6Department of Mathematics, University of the Basque Country (UPV/EHU) and IKERBASQUE, Basque Foundation for Science, 48011 Bilbao, Spain

Received 19 August 2013; Accepted 19 August 2013

Copyright © 2013 Zhengde Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengde Dai, Qianshun S. Chang, Lan Xu, Syed Tauseef Mohyud-Din, Hafez Tari, and Peicheng Zhu, “Advances in Nonlinear Complexity Analysis for Partial Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 585716, 1 pages, 2013.